# SDR COMA0060347

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 8,817 hours, 8,364 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 6222855011
- Part serial: 8781
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 15,275 hours, 14,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR ALTIMETER ERRATIC TERRAIN WARNING.  REPLACED THE ALT-55B.
